MathSciNet Relay Station
MathSciNet bibliographic data
MR1825193 03B40
David, René; Py, Walter $\lambda\mu$-calculus and Böhm's theorem. J. Symbolic Logic 66 (2001), no. 1, 407–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement